A generalized duality theorem for structure functors
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 21 (1980) no. 2, p. 191-224
@article{CTGDC_1980__21_2_191_0,
     author = {Wischnewsky, Manfred Bernd},
     title = {A generalized duality theorem for structure functors},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {21},
     number = {2},
     year = {1980},
     pages = {191-224},
     zbl = {0445.18002},
     mrnumber = {574664},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1980__21_2_191_0}
}
Wischnewsky, Manfred B. A generalized duality theorem for structure functors. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 21 (1980) no. 2, pp. 191-224. http://www.numdam.org/item/CTGDC_1980__21_2_191_0/

1 Antoine, P., Etude élémentaire des catégories d'ensembles structurés, Bull. Soc. Math. Belg. 18 (1966), 142- 164 and 387-414. | Zbl 0192.10105

2 Ehresmann(-Bastiani), A. & Ehresmann, C., Categories of sketched structures, Cahiers Topo. et Géom. Diff. XIII-2 (1972), 195-219. | Numdam | MR 323856 | Zbl 0263.18009

3 Börger, R. & Tholen, W., Is any semitopological functor topologically-algebraic?, Preprint, Univ. Hagen, 1977.

4 Brümmer, C.C. L ., A categorical study of initiality in uniform topology, Thesis Univ. Cape Town, 1971.

6 Ehresmann, C., Structures quasi-quotients, Math. Ann. 171 (1967), 293-363. | MR 212066 | Zbl 0248.18007

7 Gabriel, P. & Ulmer, F., Lokal präsentierbare Kategorien, Lecture Notes in Math. 221, Springer (1971). | MR 327863 | Zbl 0225.18004

8 Guitart, R., Remarques sur les machines et les structures, Cahiers Topo. et Géom. Diff. XV- 2 (1974), 113-145. | Numdam | MR 384891 | Zbl 0319.18003

9 Herrlich, H., Regular categories and regular functors, Can. J. Math. 26 (1974), 709-720. | MR 432732 | Zbl 0255.18002

10 Herrlich, H., Topological functors, Gen. Top. and App. 4 (1974), 125-142. | MR 343226 | Zbl 0288.54003

11 Herrlich, H., Initial completions, Math. Z. 150 (1976), 101- 110. | MR 437614 | Zbl 0319.18001

12 Herrlich, H. & Strecker, G., Semi-universal maps and universal initial completions, Preprint Uni. Bremen & Kansas State Univ., 1977.

13 Hoffmann, R.-E., Semi-identifying lifts and a generalization of the duality Theorem for topological functors, Math. Nachr. 74 (1976), 295- 307. | MR 428256 | Zbl 0345.18002

14 Hoffmann, R.-E., Topological functors admitting generalized Cauchy-completions, Lecture Notes in Math. 540, Springer (1976), 286-344. | MR 644648 | Zbl 0421.18002

15 Hoffmann, R.-E., Full reflective restrictions of topological functors, Math. Colloq. Cape Town (Preprint Math. Arbeit. 7, Bremen 1976, 98-119). | MR 491889 | Zbl 0409.18002

16 Hong, S.S., Categories in which every mono-source is initial, Kyongpook Math. J. 15 (1975), 133- 139. | MR 369466 | Zbl 0309.18004

17 Hong, Y.H., Studies on categories of universal topological algebras, Thesis MacMaster Univ., Hamilton, 1974.

18 Hušek M., Construction of special functors and its applications, Comment. Math. Univ. Carolinœ 8 (1967), 555-566. | Zbl 0172.47601

19 Kennison, J.F., Reflective functors in general topology and elsewhere, Trans. AMS 118 (1965), 303-315. | MR 174611 | Zbl 0134.40705

20 Lawvere, F.W., Functorial semantics of algebraic theories, Thesis Columbia Univ., 1963. | MR 158921

21 Linton, F.E.J., Some aspects of equational categories, Proc. Conf. Cat. Alg. La Jolla 1965, Springer (1966), 84-94. | MR 209335 | Zbl 0201.35003

22 Maclane, S., Categories for the working mathematician, Springer, 1971. | MR 354798 | Zbl 0705.18001

23 Roberts, J.E., A characterization of topological functors, J. Algebra 8 (1968), 131- 193. | MR 224674 | Zbl 0172.30904

24 Rosick, J., Extensions of functors and their applications, Cahiers Topo. et Géom. Diff. XIX - 2 (1978), 179 - 220. | Numdam | MR 528346 | Zbl 0393.18002

25 Schubert, H., Categories, Springer, 1972. | MR 349793 | Zbl 0253.18002

26 Tholen, W., Factorizations of cones along a functor, Quœstiones Math. 2 (1977), 335-353. | Zbl 0365.18003

27 Tholen, W., M-functors, Mathematik Arbeitspapiere 7, Univ. Bremen (1976), 178-185. | MR 486037 | Zbl 0388.18005

28 Tholen, W., Semi-topological functors, J. Pure and Applied Algebra 15 (1979), 53-73. | Zbl 0413.18001

29 Tholen, W.& Wischnewsky, M.B., Semi-topological functors III, Preprint Fernuniv. Hagen & Univ. Bremen, 1977. | MR 569345

30 Tholen, W., Konkrete Funktoren, Habilitationschrift, Hagen, 1978.

31 Wischnewsky, M.B., A lifting theorem for right adjoints, Cahiers Topo. et Géom. Diff. XIX- 2 (1978), 155-168. | Numdam | MR 528344 | Zbl 0409.18003

32 Wischnewsky, M.B., Structure functors I, Preprint (Parts 1- 4), Univ. Bremen, 1977.

33 Wischnewsky, M.B., Top.-algebraic structure functors = full reflective or coreflective re striction of semitop. functors, Cahiers Top. G.D. XX-3 (1979). | Numdam | Zbl 0426.18001

34 Wischnewsky, M.B., Existence and representation theorems for structure functors, Lecture Notes in Math. 740, Springer (1979). | MR 544663

35 Wischnewsky, M.B., Localizable structure functors, In preparation.

36 Wischnewsky, M.B., External characterizations for generalized structure functors, Preprint, Univ. Bremen, 1977. | MR 569343

37 Wolff, H., On the external characterization of topological functors, Manuscripta Math. 22 (1977), 63- 72. | MR 500812 | Zbl 0365.18012

38 Wolff, H., External characterizations of semitopological functors, Handwritten manuscript, Univ. of Toledo, 1977.

39 Wyler, O., Top categories and categorical topology, Gen. Top. and Appl. 1 (1971), 17- 28. | MR 282324 | Zbl 0215.51502

40 Wyler, O., On the categories of general topology and topological algebras, Arch. Math. 22, Basel (1971), 7-17. | MR 287563 | Zbl 0265.18008

41 Wyler, O., Quotient maps, Gen. Top. and Appl. 3 (1973), 149-160. | MR 320105 | Zbl 0278.54009